Translator Disclaimer
February 2010 Some weak-type estimates for singular integral operators on $CMO$ spaces
Yasuo KOMORI-FURUYA, Katsuo MATSUOKA
Hokkaido Math. J. 39(1): 115-126 (February 2010). DOI: 10.14492/hokmj/1274275022

Abstract

We introduce a ``weak $CMO$'' space $WCMO$ and consider the boundedness of the singular integral operators from $CMO$ to $WCMO$. Our result is the best possible.

Citation

Download Citation

Yasuo KOMORI-FURUYA. Katsuo MATSUOKA. "Some weak-type estimates for singular integral operators on $CMO$ spaces." Hokkaido Math. J. 39 (1) 115 - 126, February 2010. https://doi.org/10.14492/hokmj/1274275022

Information

Published: February 2010
First available in Project Euclid: 19 May 2010

zbMATH: 1201.42008
MathSciNet: MR2649329
Digital Object Identifier: 10.14492/hokmj/1274275022

Subjects:
Primary: 42B20
Secondary: 42B35

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.39 • No. 1 • February 2010
Back to Top